# SDR UALA2012032001801

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 42,379 hours, 9,173 cycles
- Engine: Pwa PW4077
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rivet
- Condition: Loose
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE.  BIRD STRIKE INSPECTION ACP.  NO AIRFRAME DAMAGE NOTED.  NEC TO ADDRESS LOOSE RIVETS AT UPPER 2.5 SCREENS ON RT ENG.
